CSpace
ON TOTAL COLORING CONJECTURE
WANG, JF; ZHANG, ZF
1988-04-01
Source PublicationKEXUE TONGBAO
ISSN0454-0948
Volume33Issue:8Pages:702-703
Language英语
WOS Research AreaScience & Technology - Other Topics
WOS SubjectMultidisciplinary Sciences
WOS IDWOS:A1988P251600021
PublisherPERGAMON-ELSEVIER SCIENCE LTD
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28163
Collection中国科学院数学与系统科学研究院
Corresponding AuthorWANG, JF
AffiliationCHINESE ACAD SCI,INST APPL MATH,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
WANG, JF,ZHANG, ZF. ON TOTAL COLORING CONJECTURE[J]. KEXUE TONGBAO,1988,33(8):702-703.
APA WANG, JF,&ZHANG, ZF.(1988).ON TOTAL COLORING CONJECTURE.KEXUE TONGBAO,33(8),702-703.
MLA WANG, JF,et al."ON TOTAL COLORING CONJECTURE".KEXUE TONGBAO 33.8(1988):702-703.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[WANG, JF]'s Articles
[ZHANG, ZF]'s Articles
Baidu academic
Similar articles in Baidu academic
[WANG, JF]'s Articles
[ZHANG, ZF]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[WANG, JF]'s Articles
[ZHANG, ZF]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.